# SDR ASOA2016071915259

- Difficulty date: July 19, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- Aircraft time: 35,375 hours, 32,685 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 565
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT RBL 9, BS 565 IS CORRODED.   CORROSION REMOVED IAW SRM 51-21-06, AND FOUND OUT OF LIMITS IAW GREO 601R-53-00-0005.  REPAIRED IAW SRM 53-00-43. .
